EconPapers    
Economics at your fingertips  
 

Duality approaches to microeconomic theory

Walter Diewert

Chapter 12 in Handbook of Mathematical Economics, 1993, vol. 2, pp 535-599 from Elsevier

JEL-codes: C0 (search for similar items in EconPapers)
Date: 1993
References: Add references at CitEc
Citations: View citations in EconPapers (44)

Downloads: (external link)
http://www.sciencedirect.com/science/article/B7P5Y ... b054c96b3ff481976ce7
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matchp:2-12

Access Statistics for this chapter

More chapters in Handbook of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-23
Handle: RePEc:eee:matchp:2-12